ArticleWorld journal of clinical cases2015
Probable case of drug reaction with eosinophilia and systemic symptom syndrome due to combination therapy with daclatasvir and asunaprevir.
Article in World journal of clinical cases, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 2 citations in OpenAlex.
- Renal Manifestations of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Systematic Review of 71 Cases.Journal of clinical medicine · 2023Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
8 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 66-year-old, interferon-ineligible, treatment-naive man who was diagnosed with chronic hepatitis C due to hepatitis C virus genotype 1b began combination therapy with daclatasvir and asunaprevir. On day 14 of treatment, hepatic reserve and renal function deterioration was observed, while his transaminase levels were normal. Both daclatasvir and asunaprevir were discontinued on day 18 of treatment, because the patient complained of dark urine and a rash on his trunk and four limbs. After discontinuing antiviral therapy, the abnormal laboratory finding and clinical manifestations gradually improved, without recurrence. Our case fulfilled the diagnostic criteria of probable drug reaction with eosinophilia and systemic symptom (DRESS) syndrome. Despite the 18-d treatment, sustained virological response 12 was achieved. Based on the clinical course, we concluded that there was a clear cause-and-effect relationship between the treatment and adverse events. To our knowledge, this patient represents the first case of probable DRESS syndrome that includes concomitant deterioration of hepatic reserve and renal function due to combination therapy with daclatasvir and asunaprevir, regardless of normalization of transaminase levels. Our case suggests that we should pay attention not only to the transaminase levels but also to allergic symptoms associated with organ involvement during combination therapy with daclatasvir and asunaprevir.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.